EconPapers    
Economics at your fingertips  
 

Hedging risk on futures contracts under stochastic interest rates

George M. Jabbour and J. Minor Sachlis

Journal of Futures Markets, 1993, vol. 13, issue 1, 55-60

Date: 1993
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:13:y:1993:i:1:p:55-60

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-03-19
Handle: RePEc:wly:jfutmk:v:13:y:1993:i:1:p:55-60